Umeå University's logo

umu.sePublikasjoner
Endre søk
Link to record
Permanent link

Direct link
Eskandari, Setareh
Publikasjoner (1 av 1) Visa alla publikasjoner
Eskandari, S., Abkar, A., Åhag, P. & Perälä, A. (2022). Sub-Hilbert relation for Fock-Sobolev type spaces. New York Journal of Mathematics, 28, 958-969
Åpne denne publikasjonen i ny fane eller vindu >>Sub-Hilbert relation for Fock-Sobolev type spaces
2022 (engelsk)Inngår i: New York Journal of Mathematics, E-ISSN 1076-9803, Vol. 28, s. 958-969Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In this paper, two specific sub-Hilbert spaces are studied. They arise from the action of a Toeplitz operator on Fock–Sobolev type spaces, in-duced by a general Gaussian type weight. The argument is based on analysing the reproducing kernel of the corresponding sub-Hilbert space.

sted, utgiver, år, opplag, sider
Electronic Journals Project, 2022
Emneord
Fock–Sobolev spaces, reproducing kernel, Sub-Fock Hilbert space, Toeplitz operator
HSV kategori
Identifikatorer
urn:nbn:se:umu:diva-198230 (URN)2-s2.0-85133863099 (Scopus ID)
Tilgjengelig fra: 2022-07-21 Laget: 2022-07-21 Sist oppdatert: 2023-12-19bibliografisk kontrollert
Organisasjoner